You are here

imatinib/dasatinib/fluid retention/diarrohea/gout etc..

Hi Sandy,Had imatinib for 12months with fluid retention (swollen feet) consultant said increase feurosemide to 60mg from 40mg until it reduces.I'm now on dasitinib and have same swollen feet. Is it okay to increase feurosemide to 60mg again. What is best to control the diarrohea. and is it safe to continue with allopurinol for gout.


Hi Gordyboy.
Regarding the fluid retention and the gout. Have you been tested for anemia.
I recently requested to be tested found out that I had deficencys in iron and b12 meaning I had anaemia. Which causes gout like symptoms fluid retention and joint pain.
Regarding the diarrhoea it has been a problem for me over the last 8 years I find that by taking my meds last thing at night I am not too bad however I have the runs first thing in morning which is manageable.
Hope this helps

Hi Stuart - thanks for your reply seeing oncologist next Tuesday it will involve a blood test so I'll ask her.